# SDR CA071210003

- Difficulty date: December 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 16,347 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Selector Valve
- Part number: AIR860020
- Condition: Unserviceable
- Location: Nlg Steering
- Component: Nlg
- Component part number: B00A702852A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, PILOT FOUND THAT HE HAD REDUCED STEERING CONTROL OF THE AC USING THE NOSE WHEEL STEERING SYS. PILOT RETURNED TO BLOCKS, UNABLE TO CONTINUE HIS FLIGHT. UPON TROUBLESHOOTING, IT WAS FOUND THAT THE STEERING SELECTOR WAS NOT OPERATING PROPERLY, CAUSING A STEERING SYS FAILURE. THE STEERING SELECTOR WAS INSTALLED 03/10/2007 AND HAS ACCUMULATED 513 CYCLES SINCE O/H AND 38.2 WEEKS IN SERVICE. THE O/H INTERVAL FOR THIS PART IS 10 000 CYCLES OR 72 MONTHS. THE STEERING SELECTOR WAS REMOVED AND AN O/H UNIT WAS INSTALLED AND THE NOSE WHEEL STEERING SYS FUNCTION CHECKED WITH NO FAULTS FOUND. AC RETURNED TO SERVICE. THIS STEERING SELECTOR WAS PURCHASED THROUGH TURBINE ENGINE CONSULTANTS INCORPORATED AFTER HAVING BEEN O/H BY AMO 55-00, AVIATION REPRESENTATIVES INC. ON WO W34923, RELEASE DATE 01/24/2007. THE UNSERVICEABLE STEERING SELECTOR VALVE WAS SENT TO TECI AS A CORE FOR AN EXCHANGE ON SWANBERG AIR INC. PO NR3525. IF ANY FURTHER INFORMATION IS REQUIRED, PLEASE CONTACT QA MANAGER.
